# SDR HEEA0011671

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 406312100101
- Condition: Damaged
- Location: Tail Rotor
- Part time: 992 hours
- Component: 407012101105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD BEARINGS BEING DAMAGED EXCEEDING LIMITS PER BHT 407MM VOLUME 1 (REV. 4, 12-16-96).  REPLACED TWO EACH BEARINGS.
